# SDR HNAA2017052200177

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 59,738 hours, 67,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT IN AISLE INOPERATIVE AT ROW 4 AND 2ND RED BULB AFT AT THAT LOCATION.   R & R RED EMERGENCY LIGHT BULB AT ROW 4 AND 2ND RED BULB AFT
